| Model Number |
DTBA1D4 |
| Medical Device Problem Codes |
Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
03/02/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the cardiac resynchronization therapy defibrillator (crt-d) may have delivered a shock for a supra ventricular tachycardia (svt) episode that was detected as ventricular fibrillation (vf).It was noted that the right ventricular (rv) lead exhibited double counting of a couple beats after the shock was delivered.The crt-d and the rv lead remain in use.No further patient complications have been reported as a result of this event.